# SDR AU990518

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt
- Component: Ack, E01
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERY LEAKING CAUSING CORROSION ON THE BATTERY CASE.  THE BATTERY WAS LEAKING ALONG A DETERIORATED `POWER CHECK STRIP'P.  THE BATTERIES WERE FITTED ON THE 15TH SEPTEMBER 1998 WITH A BEST IF INSTALLED BEFORE JANUARY 2002 DATE.
